# SDR CALA9701477

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED THROUGH 7 FASTENERS INSIDE AT BOTOM OF RIGHT WING LEADING EDGE RIB AT WBL 92.0 INBOARD AND AFT OF NR 4 LEADING EDGE FLAP AREA.  FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-10-6 AND 51-10-1.
